Double Ramification Cycles and the n-Point Function for the Moduli Space of Curves

Buryak, A (2017) Double Ramification Cycles and the n-Point Function for the Moduli Space of Curves. Moscow Mathematical Journal, 17 (1). pp. 1-13. ISSN 1609-3321

Abstract

Metadata

Authors/Creators:
  • Buryak, A
Copyright, Publisher and Additional Information: This is an author produced version of a paper published in the Moscow Mathematical Journal. Materials in the Moscow Mathematical Journal may be reproduced by any means for educational and scientific purposes without fee or permission (provided that the customary acknowledgment of the source is given). This consent does not extend to other kinds of copying for general distribution, for advertising or promotional purposes, or for resale. Requests for permission for commercial use of material should be addressed to the Independent University of Moscow.
Keywords: Moduli space of curves; intersection numbers
Dates:
  • Published: January 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jul 2018 14:58
Last Modified: 08 Jul 2018 09:24
Published Version: http://www.mathjournals.org/mmj/2017-017-001/2017-...
Status: Published
Publisher: Independent University of Moscow
Related URLs:

Share / Export